Picture of a sphere with binary code

Making Strathclyde research discoverable to the world...

The Strathprints institutional repository is a digital archive of University of Strathclyde research outputs. It exposes Strathclyde's world leading Open Access research to many of the world's leading resource discovery tools, and from there onto the screens of researchers around the world.

Explore Strathclyde Open Access research content

Exponential stability of stochastic delay interval systems with Markovian switching

Mao, X. (2002) Exponential stability of stochastic delay interval systems with Markovian switching. IEEE Transactions on Automatic Control, 47 (10). pp. 1604-1612. ISSN 0018-9286

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

In the past few years, a lot of research has been dedicated to the stability of interval systems as well as the stability of systems with Markovian switching. However, little research has been on the stability of interval systems with Markovian switching, which is the topic of this paper. The system discussed is the stochastic delay interval system with Markovian switching. It is a very advanced system and takes all the features of interval systems, Ito equations, and Markovian switching, as well as time lag, into account. The theory developed is applicable in many different and complicated situations so the importance of the paper is clear.